# SDR USAA2014092300003

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 46,812 hours, 17,364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT RT FLASHLIGHT INOPERATIVE.  R & R BATTERY AT AFT JUMP SEAT FLASHLIGHT, ACFT RT.  OPERATIONS CHECKED GOOD.
